Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 186, NWS Lincoln, IL

June 25, 2011Clay County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2011, 11:31 PM CDT for Clay County, Illinois. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2011, 11:31 PM CDT (04:31 UTC)
Expired
Jun 26, 2011, 12:30 AM CDT
In force
59 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Clay County, IL

The radar

The Evansville,IN radar (KVWX), 77 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 11:56 PM CDTHAIL 0.88Louisville, IL
Jun 26, 12:25 AM CDTTSTM WND GST 504 Se Clay City, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 9:30 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WUUS53 KILX 260431
SVRILX
ILC025-260530-
/O.NEW.KILX.SV.W.0186.110626T0431Z-110626T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1131 PM CDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 1230 AM CDT.

* AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  EDGEWOOD...OR 19 MILES NORTHWEST OF FLORA...AND MOVING SOUTHEAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLORA...IOLA...XENIA...LOUISVILLE...BIBLE GROVE...INGAHAM...SAILOR
  SPRINGS...CLAY CITY...OSKALOOSA...HORD AND WENDELIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3861 8871 3891 8870 3891 8838 3885 8836
      3885 8826 3873 8826 3872 8829 3866 8828
      3864 8829 3862 8829 3862 8827 3859 8827
TIME...MOT...LOC 0431Z 294DEG 20KT 3886 8868
WIND...HAIL 60MPH 1.00IN

$$

CHS
3 follow-up statements
570 
WWUS53 KILX 260500
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1200 AM CDT SUN JUN 26 2011

ILC025-260530-
/O.CON.KILX.SV.W.0186.000000T0000Z-110626T0530Z/
CLAY IL-
1200 AM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLAY COUNTY
UNTIL 1230 AM CDT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LOUISVILLE...OR 6 MILES NORTH OF FLORA...MOVING SOUTHEAST AT 35 MPH.

IN ADDITION...AT 1156 PM EMERGENCY MANAGEMENT REPORTED NICKEL SIZED 
HAIL NEAR LOUISVILLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  FLORA...INGAHAM...SAILOR SPRINGS...CLAY CITY AND WENDELIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3861 8871 3891 8870 3891 8838 3885 8836
      3885 8826 3873 8826 3872 8829 3866 8828
      3864 8829 3862 8829 3862 8827 3859 8827
TIME...MOT...LOC 0459Z 300DEG 29KT 3873 8846
WIND...HAIL 60MPH 1.00IN

$$

CHS
432 
WWUS53 KILX 260514
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1214 AM CDT SUN JUN 26 2011

ILC025-260530-
/O.CON.KILX.SV.W.0186.000000T0000Z-110626T0530Z/
CLAY IL-
1214 AM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN CLAY
COUNTY UNTIL 1230 AM CDT...

AT 1213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CLAY
CITY...OR NEAR FLORA...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLAY CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3861 8871 3874 8870 3879 8838 3880 8826
      3873 8826 3872 8829 3866 8828 3864 8829
      3862 8829 3862 8827 3859 8827
TIME...MOT...LOC 0514Z 300DEG 29KT 3866 8840
WIND...HAIL 60MPH 1.00IN

$$

CHS
875 
WWUS53 KILX 260530
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1230 AM CDT SUN JUN 26 2011

ILC025-260540-
/O.EXP.KILX.SV.W.0186.000000T0000Z-110626T0530Z/
CLAY IL-
1230 AM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.

LAT...LON 3861 8871 3874 8870 3879 8838 3880 8826
      3873 8826 3872 8829 3866 8828 3864 8829
      3862 8829 3862 8827 3859 8827
TIME...MOT...LOC 0530Z 300DEG 29KT 3859 8826

$$

CHS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:05 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 25, 9:05 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
905 PM CDT SAT JUN 25 2011

.DISCUSSION...
ISSUED 905 PM CDT SAT JUN 25 2011

ZONES/GRIDS HAVE BEEN UPDATED TO REFLECT CURRENT RAIN TRENDS...
PLUS TO LOWER THE LOWS A COUPLE DEGREES TONIGHT.

ELEVATED STRONG TO SEVERE THUNDERSTORMS CURRENTLY MOVING ACROSS
THE SOUTHWEST PART OF THE FORECAST AREA. FLOODING BEGINNING TO
DEVELOP ACROSS THE SOUTHWEST CORNER OF THE CWA...WHICH HAD ALREADY
RECEIVED A FEW INCHES OF RAIN EARLIER TODAY AND WAS PICKING UP
ANOTHER COUPLE INCHES. NORTHERN CWA HAS MAINLY BEEN SEEING LIGHTER
SHOWERS AND A COUPLE RUMBLES OF THUNDER.

LATEST RUC/HRRR SHOWING THE STORMS ESTABLISHING MORE OF A
SOUTHEAST MOVEMENT OVER THE NEXT FEW HOURS...WITH BULK OF THE RAIN
CENTERED SOUTH OF I-72 BY MIDNIGHT. COOLER AND DRIER ACROSS THE
NORTHERN CWA LATER IN THE NIGHT...SO HAVE REDUCED POPS TO THE 20
PERCENT RANGE IN THAT AREA AFTER MIDNIGHT. GIVEN THAT AFTERNOON
TEMPERATURES WERE A LOT COOLER THAN PROJECTED...ESPECIALLY ACROSS
THE SOUTHWEST CWA...HAD TO ADJUST THE LOWS WHICH WERE ALREADY
BEING MET IN A FEW AREAS. ASIDE FROM THE SOUTHEAST CWA...MOST OF
THE FORECAST AREA SHOULD SEE TEMPERATURES FAIRLY STEADY THE REST
OF THE NIGHT...OR FALLING A DEGREE OR TWO.

GEELHART

&&

.AVIATION...
ISSUED 600 PM CDT SAT JUN 25 2011

COVERAGE OF SHOWERS AND THUNDERSTORMS TONIGHT INTO SUNDAY MRNG AND
CIGS THE MAIN FORECAST CONCERN THIS PERIOD. SYNOPTIC SCALE WARM FRONT
STILL WELL TO OUR SOUTH WITH SCATTERED CONVECTION OCCURRING NORTH
OF THE BOUNDARY...AND EXPECT THAT TO CONTINUE INTO THE LATE EVENING
HOURS. IT APPEARS THE STRONGER STORMS WILL FIRE UP TO OUR WEST LATER
THIS EVENING AND PUSH ESE INTO SOUTHERN IL OVERNIGHT WITH A LARGE
STRATIFORM RAIN AREA TO ITS NORTH WHICH WILL AFFECT PARTS OF THE
FORECAST AREA. THIS WILL EFFECTIVELY MOISTEN THE LOWER LEVELS OF
THE ATMOSPHERE AND BRING ABOUT A PERIOD OF MVFR CIGS AND VSBYS WITH
THE SHOWERS AND TSRA. THIS SHOULD CONTINUE INTO THE MORNING OF SUNDAY
BEFORE CONDITIONS START TO IMPROVE DURING THE AFTERNOON AS THE
UPPER LEVEL WAVE RESPONSIBLE FOR THE RAIN OVERNIGHT MOVES OFF TO
OUR EAST. WE SHOULD SEE VFR CONDITIONS MOVE BACK INTO THE AREA BY
MID AND LATE AFTERNOON.

WINDS ARE EXPECTED TO REMAIN LIGHT FROM THE EAST TONIGHT AND THEN
VEER MORE INTO A SOUTHEAST DIRECTION ON SUNDAY WITH SPEEDS OF 10
KTS OR LESS.

SMITH

&&

.PREV DISCUSSION...
ISSUED 300 PM CDT SAT JUN 25 2011

SHORT TERM...TONIGHT THROUGH TUESDAY...
CURRENT THUNDERSTORMS WILL CONTINUE TO WEAKEN THIS AFTERNOON INTO
THE EARLY EVENING HOURS AS THEY MOVE EAST THROUGH THE RELATIVELY
STABLE AIR COVERING THE AREA. MORE CONVECTION IS EXPECTED TO DEVELOP
OVER NORTHERN MO/SOUTHERN IA LATER THIS AFTERNOON AND MOVE THROUGH
CENTRAL IL DURING THE EVENING HOURS. ALTHOUGH THE AIRMASS WILL BE
OVERTURNED BY THE AFTERNOON CONVECTION...SOME ELEVATED HAILERS WILL
BE POSSIBLE AS A POOL OF UNSTABLE AIR TO THE SOUTHWEST GETS LIFTED
ABOVE THE MORE STABLE BOUNDARY LAYER RESIDING OVER CENTRAL IL. MOST
OF THIS ACTIVITY SHOULD BE EAST OF THE AREA AROUND SUNRISE SUNDAY.
WILL RETAIN SOME CHANCE POPS SUNDAY AFTERNOON AS RESIDUAL OUTFLOW
BOUNDARIES AND BREAKS IN THE CLOUDS COULD ALLOW SCATTERED STORMS TO
REDEVELOP.

WITH THE SYNOPTIC WARM FRONT REMAINING IN THE AREA THROUGH MONDAY...
WILL HAVE TO KEEP AT LEAST CHANCE POPS IN THE FORECAST. HIGH
PRECIPITABLE WATER WILL CONTINUE OVER THE MIDWEST RESULTING IN
PERIODIC HEAVY RAIN EVENTS. THESE WILL BE DRIVEN BY MESOSCALE
FEATURES THAT WILL BE DIFFICULT TO PREDICT VERY FAR IN ADVANCE...BUT
IT APPEARS THAT MONDAY AFTERNOON/EVENING WILL BE A FAVORED TIMEFRAME
FOR HEAVIER RAIN AS THE SYNOPTIC COLD FRONT MOVES THROUGH. THIS WILL
BRING DRIER AIR INTO THE REGION AND BRING AN END TO THE RAIN BY
TUESDAY MORNING.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
MAINLY QUIET WEATHER IS FORECAST FOR MOST OF THE EXTENDED PERIOD.
UPPER RIDGE WILL BUILD NORTHWARD AS AN UPPER LOW COMES INTO THE WEST
COAST. THIS LOW WILL THEN OPEN UP AND ERODE THE NORTHWEST PART OF
THE RIDGE...BUT HEIGHTS ARE EXPECTED TO STAY RATHER HIGH OVER THE
MID MISSISSIPPI VALLEY. SEVERAL OTHER MINOR SHORTWAVES WILL ALSO BE
MOVING THROUGH THE MAIN UPPER WESTERLIES THAT WILL LIE FROM THE
NORTHERN ROCKIES INTO THE GREAT LAKES...NORTH OF THE UPPER RIDGE.
THEIR ATTENDING COLD FRONTS WILL HAVE A DIFFICULT TIME PUSHING
THROUGH THE RIDGE...AND THIS CONSTITUES THE MAIN FORECAST CHALLENGE.
ALTHOUGH TIMING COULD CHANGE...THE UPPER LOW INITIALLY OVER THE WEST
COAST SHOULD BE LOCATED OVER THE NORTHERN PLAINS BY SATURDAY. THIS
SYSTEM WILL HAVE THE BEST CHANCE AT BRINGING A FRONT THIS FAR SOUTH
INTO THE RIDGE...SO WILL HAVE SLIGHT CHANCE POPS FOR THAT TIMEFRAME.
OTHERWISE...MAINLY DRY ALTHOUGH HUMID WITH A WARMING TREND.

04

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 25, 3:37 PM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
337 PM CDT SAT JUN 25 2011

ILZ029-031-036-037-040-041-261145-
FULTON-MASON-PEORIA-SCHUYLER-TAZEWELL-WOODFORD-
337 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE
INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL
LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER
ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY
RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED
PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH
FLOODING POSSIBILITIES.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY
AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH
MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND
SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ILZ027-028-030-038-042>046-048-053>057-062-063-068-073-261145-
CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT-
STARK-VERMILION-
337 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE
INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL
LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER
ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY
RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED
PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH
FLOODING POSSIBILITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY
AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH
MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND
SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ILZ047-049-050-261145-
CASS-MORGAN-SCOTT-
337 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS
STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE
PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH
LOCALLY HEAVY RAINFALL AND FLASH FLOODING.  AREAS THAT HAVE
RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY
ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY
AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH
MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND
SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND 10 PM.

ILZ051-052-061-066-067-071-072-261145-
CHRISTIAN-CLAY-EFFINGHAM-JASPER-RICHLAND-SANGAMON-SHELBY-
337 PM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS
STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE
PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH
LOCALLY HEAVY RAINFALL AND FLASH FLOODING.  AREAS THAT HAVE
RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY
ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT.

THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD
THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY
AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH
MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND
SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND MIDNIGHT.

HJS

In the hours before

Local storm report, Jun 25, 9:24 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     ARENZVILLE              39.88N 90.37W
06/25/2011                   CASS               IL   NEWSPAPER

            POWER LINES DOWN. TIME ESTIMATED.

0850 PM     TSTM WND DMG     CONCORD                 39.82N 90.37W
06/25/2011                   MORGAN             IL   NEWSPAPER

            POWER LINES DOWN. TIME ESTIMATED.

&&

25
Local storm report, Jun 25, 9:34 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     3 N JACKSONVILLE        39.77N 90.23W
06/25/2011  M48 MPH          MORGAN             IL   AWOS

&&

25
Local storm report, Jun 25, 10:08 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1008 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     2 N JACKSONVILLE        39.76N 90.23W
06/25/2011                   MORGAN             IL   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN NEAR ROUTE 78 AND BALDWIN
            ROAD

&&

25
Local storm report, Jun 25, 11:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1100 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HEAVY RAIN       WINCHESTER              39.63N 90.46W
06/25/2011  M3.06 INCH       SCOTT              IL   CO-OP OBSERVER

            RAINFALL SINCE 7 AM. 1.96 INCHES BEFORE 430 PM...1.10
            INCHES SINCE THEN.

&&

25
Local storm report, Jun 25, 11:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1122 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      NEOGA                   39.32N 88.45W
06/25/2011                   CUMBERLAND         IL   FIRE DEPT/RESCUE

            SEVERAL STREETS COVERED WITH FLOWING WATER

&&

25
Local storm report, Jun 25, 11:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1123 PM CDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     FLASH FLOOD      EFFINGHAM               39.12N 88.55W
06/25/2011                   EFFINGHAM          IL   FIRE DEPT/RESCUE

            STREET FLOODING IN EFFINGHAM

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:02 PM CDTSpecial Weather StatementILXMorgan, Sangamon58 min
Jun 25, 7:16 PM CDTSevere Thunderstorm WarningILXCass, Morgan59 min
Jun 25, 7:35 PM CDTSpecial Weather StatementILXSangamon55 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon46 min
Jun 25, 8:34 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott56 min
Jun 25, 8:42 PM CDTFlash Flood WarningILXCass, Mason, Morgan, Schuyler, Scott6 hr
Jun 25, 8:59 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon61 min
Jun 25, 9:04 PM CDTSpecial Weather StatementILXScott56 min
Jun 25, 9:06 PM CDTSevere Thunderstorm WarningILXMorgan, Scott54 min
Jun 25, 9:21 PM CDTFlash Flood WarningILXChristian, Menard, Morgan, Sangamon6 hr
Jun 25, 9:23 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon42 min
Jun 25, 9:57 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper63 min
Jun 25, 10:02 PM CDTSevere Thunderstorm WarningILXChristian, Shelby58 min
Jun 25, 11:07 PM CDTFlash Flood WarningILXClay, Cumberland, Effingham, Jasper, Shelby6 hr
Jun 25, 11:27 PM CDTFlash Flood WarningILXClark, Crawford, Cumberland, Jasper6 hr
Jun 25, 11:54 PM CDTFlash Flood WarningILXClay, Lawrence, Richland12 hr
Jun 26, 12:11 AM CDTSpecial Weather StatementILXLawrence, Richland64 min
Jun 26, 1:10 AM CDTFlash Flood WatchILXSangamon6 hr
Jun 26, 2:26 AM CDTAreal Flood WarningILXCass, Morgan, Scott9 hr
Jun 26, 3:25 AM CDTAreal Flood WarningILXSangamon6 hr
Jun 26, 5:02 AM CDTAreal Flood WarningILXCumberland6 hr
Jun 26, 10:11 AM CDTRiver Flood WarningILXLawrence4 days
Jun 26, 11:33 AM CDTAreal Flood WarningILXMorgan6 hr
Jun 26, 2:35 PM CDTFlash Flood WatchILXCass, Morgan, Sangamon, Schuyler, Scott15 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.